# SDR QXEA2011012400071

- Difficulty date: January 20, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 19,433 hours, 14,255 cycles
- System (JASC): 2610 · Detection System
- Part: Controller
- Part number: 47388904
- Part serial: 1030
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 18,938 hours, 13,895 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE SYST FAULT STATUS MESSAGE.  PLACED ON MEL 26-00-1. CLEARED 1/21 BY:  INTERROGATED MDC, FOUND LT ENG LOOP B FAILED OPEN AND LT ENG LOOP B FAILED SHORT ALONG WITH NUMEROUS ENG/CARGO SQUIB AND BOTTLE FAILED MSGS IN FAULT HISTORY ON 1/20/11. NO OTHER ASSOCIATED HISTORY.  PERFORMED RESISTANCE CHECK OF LT AND RT ENG LOOP B IAW WM 71-50-01 AND 26-11-01. NO DEFECTS NOTED. BOTHER ENG LOOPS READ 27-29 OHMS.  PERFORMED VISUAL INSP OF LT ENG FIRE LOOPS.  NO DEFECTS NOTED.  REMOVED FIDEEX IAW AMM TASK 26-10-01-000-801 AND REPLACED W/ SERVICABLE FIDEEX IAW AMM TASK 26-10-01-400-801 AS A PRECAUTIONARY MEASURE. OPS CHECK GOOD. FIDEEX PLACED IN QUARANTINE PROGRAM. CLEAR MEL. RETURNED TO SERVICE.
